# SDR SWAA2021091599407

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS 986.5 LBL 43 WL 208 ; / [20] INSTALLED REPAIR PARTS 4 EA ANGLES AND T FLOOR BEAM SECTION; INSTALLED NEW SHEAR TIE AT FLOOR BEAM BS 986.5 BETWEEN LBL 7.9 TO LBL 50 PER SRM 53-70-51-2R-4 REPAIR 4; [21] VERIFIED INSTALLED REPAIR PARTS 4 EA ANGLES AND T FLOOR BEAM SECTION; INSTALLED NEW SHEAR TIE AT FLOOR BEAM BS 986.5 BETWEEN LBL 7.9 TO LBL 50 PER SRM 53-70-51-2R-4 REPAIR 4; [22] ACCOMPLISHED PERMANENT REPAIR ON FLOOR BEAM AFT WET AREA BS986.5 RBL20-RBL51 WL208 IAW SRM 53-70-51-2R-4 REPAIR#4; IS DOCUMENTED ON TASK CARD# TTG8Q005Z33B; [23] UPDATE STEP 22. ACCOMPLISHED PERMANENT REPAIR ON FLOOR BEAM AFT WET AREA BS986.5 LBL1-LBL51 WL208 IAW SRM 53-70-51-2R-4 REPAIR#4;
